Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 24, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 5:38 PM CDT for Hidalgo County, Jim Hogg County, Starr County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2020, 5:38 PM CDT (22:38 UTC)
- Expired
- Jul 26, 2020, 10:50 PM CDT
- In force
- 5 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hidalgo County, TX, Jim Hogg County, TX, Starr County, TX
The radar
The Brownsville radar (KBRO), 156 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 10.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
048
WGUS54 KBRO 262238
FFWBRO
TXC215-247-427-270000-
/O.NEW.KBRO.FF.W.0024.200726T2238Z-200727T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
538 PM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
West Central Hidalgo County in deep south Texas...
Southern Jim Hogg County in deep south Texas...
Northeastern Starr County in deep south Texas...
* Until 700 PM CDT.
* At 538 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 2 and 5 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
El Sauz, Viboras and Santa Catarina.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
2639 9867 2653 9895
FLASH FLOOD...RADAR INDICATED
$$
Hallman4 follow-up statements
699
WGUS54 KBRO 262312
FFWBRO
TXC215-247-427-270200-
/O.EXT.KBRO.FF.W.0024.000000T0000Z-200727T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
612 PM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
West Central Hidalgo County in deep south Texas...
Southern Jim Hogg County in deep south Texas...
Northeastern Starr County in deep south Texas...
* Until 900 PM CDT.
* At 612 PM CDT, Doppler radar indicated heavy rain across the
warned area. Between 3 and 6 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
El Sauz, Viboras and Santa Catarina.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
2639 9867 2653 9895
FLASH FLOOD...RADAR INDICATED
$$
Hallman593
WGUS54 KBRO 270147
FFWBRO
TXC215-247-427-270400-
/O.EXT.KBRO.FF.W.0024.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
847 PM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
West Central Hidalgo County in deep south Texas...
Southern Jim Hogg County in deep south Texas...
Northeastern Starr County in deep south Texas...
* Until 1100 PM CDT.
* At 847 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 8 inches of rain
have fallen since yesterday. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
El Sauz, Viboras and Santa Catarina.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
2639 9867 2653 9895
FLASH FLOOD...RADAR INDICATED
$$
53-Schroeder001
WGUS74 KBRO 270157
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
857 PM CDT Sun Jul 26 2020
TXC215-247-427-270400-
/O.CON.KBRO.FF.W.0024.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Jim Hogg TX-Starr TX-
857 PM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING FOR WEST CENTRAL HIDALGO, SOUTHERN JIM HOGG AND NORTHEASTERN
STARR COUNTIES...
At 857 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 4 and 8 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
El Sauz, Viboras and Santa Catarina.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
2639 9867 2653 9895
FLASH FLOOD...RADAR INDICATED
$$
53-Schroeder072
WGUS74 KBRO 270350
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
1050 PM CDT Sun Jul 26 2020
TXC215-247-427-270400-
/O.CAN.KBRO.FF.W.0024.000000T0000Z-200727T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hidalgo TX-Jim Hogg TX-Starr TX-
1050 PM CDT Sun Jul 26 2020
...FLASH FLOOD WARNING FOR WEST CENTRAL HIDALGO, SOUTHERN JIM HOGG
AND NORTHEASTERN STARR COUNTIES HAS BEEN REPLACED WITH A FLOOD
ADVISORY...
LAT...LON 2679 9895 2678 9878 2678 9862 2636 9841
2639 9867 2653 9895
$$
SchroederWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 5:05 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 26, 5:05 PM CDT, 33 minutes before
Area Forecast Discussion...Correction for text
National Weather Service Brownsville TX
505 PM CDT Sun Jul 26 2020
...TROPICAL DEPRESSION HANNA CONTINUES MOVING WEST SOUTHWEST
ACROSS NORTHEASTERN MEXICO...
.SHORT TERM (Tonight through Monday Night): Tropical Depression
Hanna has moved into northern Mexico. Although all tropical
cyclone watches and warnings have been discontinued for Deep South
Texas and the Rio Grande Valley, a Tornado Watch and Flash Flood
Watch continues into the early hours of tonight. This is due to
the fact that scattered to numerous showers and thunderstorms
continue to develop on the backside of Hanna, especially along and
west of the Interstate 69C corridor. Additionally, scattered
convection will persist for this period of the forecast, as
abundant tropical moisture in the wake of Hanna will combine with
daytime heating and a weakness in the middle layers of the
atmosphere. Given soils wetted from recent rains, the relatively
high chance of rain, and the associated significant cloud cover,
temperatures will be held to below normal levels for a change.
Additionally, ocean swells generated by Hanna will produce elevated
rip currents and high surf at the local beaches into the early
morning hours of Monday. Some minor beach flooding is also expected,
especially around times of high tide.
.LONG TERM (Tuesday through Sunday): Broad weakness in the overall
500 mb pattern will prevail over the TX coastline throughout Wed
Night/Thur. The 500 mb ridging over the Desert SW will then start
building eastward throughout Fri and into the weekend. Then a
pretty strong 500 mb short wave dives southwards towards the
middle Gulf coastline this weekend. This may erode the 500 mb
ridging back to the west a bit late in the forecast period. As the
500 mb weakness in the ridge axis erodes away throughout this
upcoming work week, expect the deeper layer moisture levels to
drop steadily throughout the period allowing for the conv chcs to
drop off after Wed. The GFS is once again showing a wetter pattern
prevailing throughDay 7/8 while the ECMWF shuts off the pcpn much
quicker. Accordingly, the drier ECMWF warms up temps quite a bit
faster versus the wetter GFS.
Overall forecast confidence in the longer range period is above
average for temps and near average for pops due to the model to
model inconsistency.
&&
.MARINE (Now through Monday Night): Buoy 42020 reported east winds
around 12 knots gusting to around 16 knots with seas slightly over 9
feet with a period of 8 seconds at 1450 CDT/1950 UTC. Tropical
Depression Hanna has moved into northern Mexico, and all tropical
cyclone watches and warnings have been discontinued along the Lower
Texas Coast. However, seas are expected to remain churned up in the
wake of Hanna such that a Small Craft Advisory is in effect for the
Gulf of Mexico waters from 0 to 60 nautical miles offshore until
around sunrise Monday. Adverse sea conditions are forecast to
persist for the remainder of Monday through Monday night, and the
Small Craft Advisory may need to be extended for this time period.
At a minimum, Small Craft Exercise Caution will likely be needed.
Tuesday through Friday Night: Surface ridging will prevail over
the western Gulf of Mex throughout the upcoming work week. This
will maintain generally low to moderate winds and seas along the
lower TX coastline. Some of the Gulf swells may reach up close to
SCA levels Tues and Weds with conditions improving steadily later
in the forecast period.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 79 88 77 87 / 70 50 50 60
BROWNSVILLE 79 88 77 87 / 70 60 50 60
HARLINGEN 77 88 76 87 / 70 60 50 70
MCALLEN 77 85 76 85 / 80 70 50 70
RIO GRANDE CITY 76 88 76 89 / 80 70 50 70
SOUTH PADRE ISLAND 82 85 79 83 / 70 50 50 60
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk through Monday morning for TXZ256-257-351.
Flash Flood Watch until 7 PM CDT this evening for TXZ248>257-351-
353.
Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
257-351.
High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.
GM...Small Craft Advisory until 7 AM CDT Monday for GMZ150-155-170-
175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation/Short Term...67-Mejia
Long Term...60-Speece
Graphicasts/Short Fuse
Tropical Advisories/
Statements...59-Bogorad/66-Tomaselli/56-Hallman/65-Birchfield
Social Media...AdamsHazardous weather outlook, Jul 26, 5:09 AM CDT, 12 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 509 AM CDT Sun Jul 26 2020 TXZ248>257-351-353-271015- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 509 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight A Tropical Storm Warning is currently in effect for Kenedy, Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron County. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 7 PM CDT Sunday. A Coastal Flood Advisory is in effect for the coastal portions of Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday. A High Surf Advisory is in effect for the coastal portions of Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday. A High Rip Current Risk is in effect for the coastal portions of Cameron, Willacy and Kenedy counties until 9 AM CDT Monday. A Tornado Watch is in effect for Cameron, Willacy, Hidalgo, Brooks, and Kenedy counties through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday The potential for heavy rainfall continues across deep South Texas Monday as lingering tropical moisture associated with Tropical Storm Hanna allow showers and thunderstorms to develop across the area. Isolated localized flooding is likely with these showers and storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-271015- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 509 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A Tropical Storm Warning is currently in effect for the Laguna Madre and the offshore waters of the lower Texas coast. A Tornado Watch is in effect for all of the lower Texas coastal waters through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small craft advisories will likely be needed for the offshore waters of the lower Texas coast Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. Castillo
In the hours before
Special weather statement, Jul 26, 11:52 AM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1152 AM CDT Sun Jul 26 2020
TXZ250-251-261730-
Brooks TX-Inland Kenedy TX-
1152 AM CDT Sun Jul 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN JIM
HOGG...NORTHEASTERN HIDALGO...BROOKS AND NORTHEASTERN WILLACY
COUNTIES UNTIL 1230 PM CDT...
At 1151 AM CDT, Doppler radar was tracking heavy rainfall along a
line extending from 10 miles southwest of Falfurrias Junior High
School to near Rudolph. Movement was northwest at 35 mph.
Winds in excess of 40 mph will be possible with these showers.
Locations impacted include...
Falfurrias, Encino, Rachal, Norias, La Colonia Park, Airport Road
Addition, Rudolph, Falfurrias Junior High School, Pleasant Park and
El Coyote Ranch Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these showers, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.
LAT...LON 2726 9810 2660 9753 2660 9786 2662 9798
2678 9799 2679 9842 2705 9842 2705 9847
2714 9847 2714 9849 2724 9849 2727 9852
TIME...MOT...LOC 1651Z 132DEG 31KT 2713 9830 2670 9781
HallmanSpecial weather statement, Jul 26, 11:57 AM CDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1157 AM CDT Sun Jul 26 2020
TXZ255-257-261745-
Coastal Cameron TX-Inland Cameron TX-
1157 AM CDT Sun Jul 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAMERON AND SOUTHEASTERN
WILLACY COUNTIES UNTIL 1245 PM CDT...
At 1156 AM CDT, Doppler radar was tracking a strong thunderstorm near
Palmer Laasko Elementary, or near Los Fresnos, moving north at 50
mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Arroyo City, Brownsville, Bayview, La Tina and Del Mar Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.
LAT...LON 2631 9735 2603 9734 2603 9744 2632 9753
2631 9751 2633 9747 2634 9747 2633 9745
2640 9740 2641 9735 2639 9737 2639 9734
2637 9739 2636 9738 2636 9735 2632 9733
2631 9733
TIME...MOT...LOC 1656Z 175DEG 43KT 2610 9740
CBSpecial weather statement, Jul 26, 1:17 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Brownsville TX
117 PM CDT Sun Jul 26 2020
TXZ250-251-261845-
Brooks TX-Inland Kenedy TX-
117 PM CDT Sun Jul 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KENEDY AND
NORTHEASTERN BROOKS COUNTIES UNTIL 145 PM CDT...
At 116 PM CDT, Doppler radar was tracking a strong thunderstorm near
U S 77 Border Patrol Station, or near Armstrong, moving north at 45
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Falfurrias, Armstrong, Sarita, La Colonia Park, Airport Road
Addition, U S 77 Border Patrol Station, Falfurrias Junior High
School, Pleasant Park, Kenedy County Sheriffs Office and Falfurrias
Fire Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.
LAT...LON 2726 9773 2728 9765 2726 9764 2691 9770
2689 9792 2726 9824 2726 9799 2721 9799
2721 9797 2723 9795 2724 9792 2724 9789
2725 9785 2725 9782 2727 9782 2728 9779
2728 9776
TIME...MOT...LOC 1816Z 157DEG 39KT 2701 9784
HallmanSpecial weather statement, Jul 26, 1:34 PM CDT, 4 hours 4 minutes before
Special Weather Statement National Weather Service Brownsville TX 134 PM CDT Sun Jul 26 2020 TXZ248-249-252-261915- Jim Hogg TX-Zapata TX-Starr TX- 134 PM CDT Sun Jul 26 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG... NORTHEASTERN STARR AND EAST CENTRAL ZAPATA COUNTIES UNTIL 215 PM CDT... At 134 PM CDT, Doppler radar was tracking a strong thunderstorm near Santa Catarina, or 12 miles east of Viboras, moving northwest at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Viboras, Bustamante, Guerra, Randado, Santa Catarina, Escobas and Diamond O Ranch Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Brownsville. && A Tornado Watch remains in effect until 1000 PM CDT for Deep South Texas. LAT...LON 2656 9843 2642 9858 2703 9926 2721 9890 TIME...MOT...LOC 1834Z 142DEG 29KT 2668 9863 Hallman
Special weather statement, Jul 26, 2:42 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Brownsville TX
242 PM CDT Sun Jul 26 2020
TXZ248-252-253-262030-
Southern Hidalgo TX-Zapata TX-Starr TX-
242 PM CDT Sun Jul 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO...CENTRAL
STARR AND SOUTH CENTRAL ZAPATA COUNTIES UNTIL 330 PM CDT...
At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falcon Dam to 11 miles south of Santa Ana
National Wildlife Refuge. Movement was north at 20 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Mission, Pharr, San Juan, Alamo, Rio Grande City, Hidalgo, Roma,
Palmview, Penitas and Sullivan City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Brownsville.
&&
A Tornado Watch remains in effect until 1000 PM CDT for Deep South
Texas.
LAT...LON 2663 9899 2657 9862 2618 9808 2604 9805
2607 9825 2612 9827 2610 9830 2617 9834
2616 9839 2622 9844 2620 9848 2626 9856
2629 9875 2637 9880 2635 9890 2639 9893
2637 9895 2640 9906 2654 9917 2678 9924
TIME...MOT...LOC 1941Z 163DEG 15KT 2655 9920 2637 9895 2633 9859 2592
9808
CBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:13 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
| Jul 25, 8:56 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 89 min |
| Jul 25, 9:32 PM CDT | Special Marine Warning | BRO | 88 min | |
| Jul 25, 10:00 PM CDT | Special Marine Warning | BRO | 45 min | |
| Jul 25, 10:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 25, 10:08 PM CDT | Special Marine Warning | BRO | 37 min | |
| Jul 25, 10:50 PM CDT | Special Marine Warning | BRO | 55 min | |
| Jul 25, 11:26 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 110 min |
| Jul 25, 11:34 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jul 25, 11:34 PM CDT | Special Marine Warning | BRO | 56 min | |
| Jul 26, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jul 26, 12:30 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Jul 26, 12:48 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| Jul 26, 1:07 AM CDT | Areal Flood Advisory | BRO | Cameron | 113 min |
| Jul 26, 1:31 AM CDT | Special Marine Warning | BRO | 44 min | |
| Jul 26, 1:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Jul 26, 2:14 AM CDT | Flash Flood Warning | BRO | Cameron | 8 hr |
| Jul 26, 2:21 AM CDT | Special Marine Warning | BRO | 54 min | |
| Jul 26, 2:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 2:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 40 min |
| Jul 26, 3:13 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 26, 3:24 AM CDT | Flash Flood Warning | BRO | Cameron, Kenedy, Willacy | 7 hr |
| Jul 26, 3:27 AM CDT | Tornado Warning | BRO | Cameron | 33 min |
| Jul 26, 4:00 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 30 min |
| Jul 26, 4:07 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 23 min |
| Jul 26, 4:17 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 6 hr |
| Jul 26, 4:30 AM CDT | Special Marine Warning | BRO | 90 min | |
| Jul 26, 5:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 82 min |
| Jul 26, 5:39 AM CDT | Areal Flood Advisory | BRO | Kenedy | 111 min |
| Jul 26, 5:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 13 hr |
| Jul 26, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Jul 26, 6:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 6:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| Jul 26, 8:34 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 3 hr |
| Jul 26, 9:02 AM CDT | Tornado Warning | BRO | Hidalgo | 13 min |
| Jul 26, 10:04 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 9 hr |
| Jul 26, 10:14 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 6 hr |
| Jul 26, 10:33 AM CDT | Small Craft Advisory | BRO | 18 hr | |
| Jul 26, 10:44 AM CDT | Flash Flood Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 11:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| Jul 26, 11:25 AM CDT | Tornado Warning | BRO | Hidalgo | 11 min |
| Jul 26, 11:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 4 hr |
| Jul 26, 11:52 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| Jul 26, 11:57 AM CDT | Special Weather Statement | BRO | Cameron | 48 min |
| Jul 26, 12:30 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 45 min |
| Jul 26, 12:33 PM CDT | Special Marine Warning | BRO | 42 min | |
| Jul 26, 12:47 PM CDT | Tornado Warning | BRO | Brooks, Kenedy | 28 min |
| Jul 26, 1:04 PM CDT | Tornado Warning | BRO | Brooks | 26 min |
| Jul 26, 1:17 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jul 26, 1:34 PM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| Jul 26, 1:36 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr | 4 hr |
| Jul 26, 2:16 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 9 hr |
| Jul 26, 2:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| Jul 26, 2:39 PM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 2:42 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| Jul 26, 5:59 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 96 min |
| Jul 26, 6:58 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.